# SDR SWIA2025091500012

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,434 hours, 30,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Part serial: F82463
- Condition: Faulted
- Location: Zone 800
- Part time: 13,434 hours, 11,118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING IN FLIGHT  (FLIGHT 3699 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30830514 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT AND FOUND 2 B1 CODES FOR PAX DOOR. B1-046647 AND B1-046649. TROUBLESHOT IN REF TO CRJ 900 FIM 52-70-04. REMOVED AND REPLACED BOTH PX 107 IN REF TO CRJ 900 AMM 52-70-04. REMOVED AND REPLACED PX 101 IN REF TO CRJ 900 AMM 52-70-04. PERFORMED HEALTH MONITOR CHECK ON BOTH PX SENSORS IN REF TO CRJ 900 AMM 52-70-00. ALL WITHIN LIMITS. PERFORMED OPS CHECK OF THE PASSENGER DOOR IN REF TO CRJ 900 AMM 52-11-00. OPS CHECK GOOD AT THIS TIME. "
